# SDR JJBA20210701002

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 43,745 hours, 26,281 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NLG DOORS OPENED IN FLIGHT AT FL 210 AT 265 KTS. REMOVED AND REPLACED NLG DOOR SEQ VALVE (DID NOT FIX). SLAVED IN LGCU (DID NOT FIX). REMOVED AND REPLACED L CONTROL HANDLE PERFORMED GEAR SWINGS. OPS CHECK GOOD. SOLENOID VALVE - PN 2225-0100-003 SN 822 TSN 43745.17 CSN 26281 - LEVER, LANDING GEAR CONTROL PN 7-45550-3 SN 0294 TSN 33809.42 CSN 21003
